# SDR AALA20090513TUL34

- Difficulty date: May 3, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 68,765 hours, 31,579 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 277792233
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN LONG 4L.  REMOVED AND REPLACED LONG 4L FROM STA 168-230 PER SRM 53-02-00.
